# SDR REXA2022053100924

- Difficulty date: April 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LWR SEAL STRIKER FASTENER HOLES CORRODED.	REPLACED THE SERVICE DOOR LWR SEAL STRIIKER P/N SH670-31412-7 IAW CRJ-900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
